I take 25mg of carvedilol twice a day.. I accidentally took my second dose 4 hours later from my first dose what can happen & what should I do?
call your doctor or go to ER, you may feel very weak & could affect your BP & heart.
Taking two that close together can cause your bp to drop. Monitor your bp and see if it has taken a rapid drop, it should began to recover in a few hours as carvedilol wears off as the day goes on. That is the reason you take it twice a day. But if you are feeling badly the word from all cardiologist is to go to the ER for an evaluation. Otherwise wait until the next day and return to your normal time line. To prevent that from happening count out your days medications from evening to day. That way you take you evening medications and in the morning all your days doses and there's no medications left until you count out the day with your night meds.
Unfortunately I've done this several times and fortunately I was fine with waiting 4 to 6 hours and then taking the morning dose with no problems. Just be watchful of any problems you think you many be having and if so go to er or any quick care for an evaluation.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2011 • 1 answer
Updated 12 Oct 2017 • 1 answer
Updated 22 Jan 2018 • 1 answer
Updated 28 Oct 2018 • 1 answer
Updated 14 May 2019 • 1 answer